Error estimates and convergence rates for the stochastic homogenization of Hamilton-Jacobi equations

Scott Armstrong, Pierre Cardaliaguet, Panagiotis E. Souganidis

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)479-540
Number of pages62
JournalJournal of the American Mathematical Society
Volume27
Issue number2
DOIs
StatePublished - 2014

Fingerprint

Stochastic Homogenization
First-passage Percolation
Hamilton-Jacobi Equation
Convergence Rate
Error Estimates

Keywords

  • Convergence rate
  • Error estimate
  • First-passage percolation
  • Hamilton-Jacobi equation
  • Stochastic homogenization

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Error estimates and convergence rates for the stochastic homogenization of Hamilton-Jacobi equations. / Armstrong, Scott; Cardaliaguet, Pierre; Souganidis, Panagiotis E.

In: Journal of the American Mathematical Society, Vol. 27, No. 2, 2014, p. 479-540.

Research output: Contribution to journalArticle

Armstrong, Scott ; Cardaliaguet, Pierre ; Souganidis, Panagiotis E. / Error estimates and convergence rates for the stochastic homogenization of Hamilton-Jacobi equations. In: Journal of the American Mathematical Society. 2014 ; Vol. 27, No. 2. pp. 479-540.
@article{296ba2aeade14797840a300000c463dd,
title = "Error estimates and convergence rates for the stochastic homogenization of Hamilton-Jacobi equations",
keywords = "Convergence rate, Error estimate, First-passage percolation, Hamilton-Jacobi equation, Stochastic homogenization",
author = "Scott Armstrong and Pierre Cardaliaguet and Souganidis, {Panagiotis E.}",
year = "2014",
doi = "10.1090/S0894-0347-2014-00783-9",
language = "English (US)",
volume = "27",
pages = "479--540",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Error estimates and convergence rates for the stochastic homogenization of Hamilton-Jacobi equations

AU - Armstrong, Scott

AU - Cardaliaguet, Pierre

AU - Souganidis, Panagiotis E.

PY - 2014

Y1 - 2014

KW - Convergence rate

KW - Error estimate

KW - First-passage percolation

KW - Hamilton-Jacobi equation

KW - Stochastic homogenization

UR - http://www.scopus.com/inward/record.url?scp=84893910345&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84893910345&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-2014-00783-9

DO - 10.1090/S0894-0347-2014-00783-9

M3 - Article

AN - SCOPUS:84893910345

VL - 27

SP - 479

EP - 540

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 2

ER -